# SDR SWAA2014012724562

- Difficulty date: January 21, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 25,205 hours, 14,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LENS COVER LENS MISSING.  INSTALLED COVER IAW MM.
